# SDR AALA20170210020

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 54,144 hours, 8,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Broken
- Location: Seat 5j
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 5J IS BROKEN.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-50-00. OPS CHECKED GOOD.
